MathSciNet Relay Station
MathSciNet bibliographic data
MR2250626 34A60 (34B15 34C25 47N20 49J55)
Aizicovici, Sergiu; Papageorgiou, Nikolaos S.; Staicu, Vasile Periodic solutions for second order differential inclusions with the scalar $p$-Laplacian. J. Math. Anal. Appl. 322 (2006), no. 2, 913–929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement